# SDR CALA2010072700350

- Difficulty date: July 25, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N19621
- Make and model: Boeing 737524
- Aircraft serial: 27334
- Aircraft time: 42,670 hours, 22,835 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C360751
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - REMOVE LOWER HINGE FITTING ON L-1 DOOR.  REMOVED AND RE-INSTALLED NEW FITTING P/N 65C36075-1 REF SRM 51-40-02.
